# SDR ASAA2015051111695

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 26,989 hours, 8,362 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND.  ACFT GROUNDED. FMC DISAGREE PROCEDURE ACCOMPLISHED, OPS NORMAL.
